# SDR 2001FA0000644

- Difficulty date: November 30, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N30EE
- Make and model: Cessna 414A
- Aircraft serial: 414A0443
- Engine: Cont TSIO520*
- Propeller: Mcauly 3AF32C93
- System (JASC): 6120 · Propeller Controlling System
- Part: Pin
- Condition: Broken
- Location: Propeller
- Part time: 5,064 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: E, A

## Discrepancy

PILOT NOTICED SEVERE VIBRATION IN LEFT ENGINE, SHUTDOWN AND ATTEMPTED FEATHER, WOULD NOT FEATHER, LANDED.  FOUND 1 BLADE IN FEATHER AND FREE TO ROTATE.  INSPECTION REVEALED 1 ACTUATING PIN HAD FRACTURED IN THREADS.  PIN HOLE IN FERRULE NOT DRILLED AND TAPPED DEEP ENOUGH TO ALLOW PIN TO TIGHTEN ON WASHER.  FATIGUE TO THREADS LED TO FAILURE.(K)
